Asymptotic behavior of market shares for a stochastic growth model
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 36 (1985)
Issue (Month): 2 (August)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Mariana Mazzucato, 1997.
"A Computational Model of Economies of Scale and Market Share Instability,"
Research in Economics
97-06-054e, Santa Fe Institute.
- Mazzucato, Mariana, 1998. "A computational model of economies of scale and market share instability," Structural Change and Economic Dynamics, Elsevier, vol. 9(1), pages 55-83, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.